# SDR AALA201911299005

- Difficulty date: November 28, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 28,816 hours, 10,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Leaking
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 3L DOOR DAMPER LOW ON FAP. FOUND DIAPHRAGM DISC PUNCTURED. REMOVED AND REPLACED DIAPHRAGM DISC IAW AMM 52-22-00-860-002-A. NO LEAKS NOTED.
